Skip to Main content Skip to Navigation
Journal articles

Keller-Osserman estimates for some quasilinear elliptic systems

Abstract : In this article we study quasilinear multipower systems of two equations of two types, in a domain $\Omega$ of R^{N} : with absorption terms, or mixed terms. Despite of the lack of comparison principle, we prove a priori estimates of Keller-Osserman type. Concerning the mixed system , we show that one of the solutions always satisfies Harnack inequality. In the case $\Omega$=B(0,1)\{0}, we also study the behaviour near 0 of the solutions of more general weighted systems, giving a priori estimates and removability results. Finally we prove the sharpness of the results.
Document type :
Journal articles
Complete list of metadata

Cited literature [30 references]  Display  Hide  Download
Contributor : Marie-Françoise Bidaut-Véron <>
Submitted on : Monday, August 26, 2013 - 8:29:21 AM
Last modification on : Friday, February 19, 2021 - 4:10:02 PM
Long-term archiving on: : Wednesday, November 27, 2013 - 4:21:03 AM


Files produced by the author(s)




Marie-Françoise Bidaut-Véron, Marta Garcia-Huidobro, Cecilia Yarur. Keller-Osserman estimates for some quasilinear elliptic systems. Communications in Pure and Applied Analysis, 2013, 12 (4), pp.1547-1568. ⟨10.3934/cpaa.2012.12⟩. ⟨hal-00565280v2⟩



Record views


Files downloads